# SDR ASAA9610053

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING CREW PRE-FLIGHT, CREW REPORTED THE RT WING EMERGENCY EXIT LIGHT WAS INOPERATIVE.  REPLACED EXIT LIGHT BATTERY PACK AND LIGHT OPERATED NORMALLY.  (X)
